Previous |  Up |  Next

Article

Title: Entropic dimension of uniform spaces (English)
Author: Vilímovský, Jiří
Language: English
Journal: Proceedings of the 10th Winter School on Abstract Analysis
Volume:
Issue: 1982
Year:
Pages: [287]-292
.
Category: math
.
MSC: 54E15
MSC: 54F45
idZBL: Zbl 0538.54028
idMR: MR0683790
.
Date available: 2012-10-04T20:35:51Z
Last updated: 2012-10-08
Stable URL: http://hdl.handle.net/10338.dmlcz/701283
.

Files

Files Size Format View
WSAA_10-1982-1_29.pdf 535.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo